# SDR 29GA94228093012

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 30,958 hours, 40,111 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 10038100513
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLIGHT 4031 FLL/FLL AFTER TAKEOFF RIGHT FUEL CAP LOST FLIGHT.  INSTALLED FUEL CAP ON RIGHT WING.
